×

Found 541 Documents (Results 1–100)

100
MathJax

On implicit abstract Volterra equations in metric spaces. (English) Zbl 1473.45018

Pinelas, Sandra (ed.) et al., Mathematical analysis with applications. In honor of the 90th birthday of Constantin Corduneanu, Ekaterinburg, Russia, July 26–28, 2018. Cham: Springer. Springer Proc. Math. Stat. 318, 13-23 (2020).
MSC:  45N05
PDF BibTeX XML Cite
Full Text: DOI

Bifurcations of spatially inhomogeneous solutions in two versions of the nonlocal erosion equation. (English. Russian original) Zbl 1450.35048

J. Math. Sci., New York 248, No. 4, 438-447 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 148, 66-74 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Mathematical model of the solar system with regard for the velocity of gravitation. (English. Ukrainian original) Zbl 1455.70014

J. Math. Sci., New York 243, No. 2, 287-312 (2019); translation from Neliniĭni Kolyvannya 21, No. 2, 238-261 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On the solvability of nonlinear partial differential equations of a high order with deviating argument in lowest terms. (English. Russian original) Zbl 1386.35045

Russ. Math. 60, No. 7, 7-13 (2016); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2016, No. 7, 10-17 (2016).
MSC:  35G31 35R10
PDF BibTeX XML Cite
Full Text: DOI

The method of invariants in the theory of functional equations. (Метод инвариантов в теории функциональных уравнений.) (Russian) Zbl 1324.39001

Pratsi Instytutu Matematyky Natsional’noï Akademiï Nauk Ukraïny. Matematyka ta ïï Zastosuvannya 95. Kyïv: Instytut Matematyky NAN Ukraïny (ISBN 978-966-02-6530-1). 255 p. (2013).
PDF BibTeX XML Cite

Analog of the Cauchy function for a generalized equation with several deviations of the argument. (English. Russian original) Zbl 1282.45002

Differ. Equ. 49, No. 6, 662-679 (2013); translation from Differ. Uravn. 49, No. 6, 690-706 (2013).
MSC:  45D05 45G10
PDF BibTeX XML Cite
Full Text: DOI

Oscillation of neutral differential equations with distributed deviating arguments. (English. Russian original) Zbl 1270.34172

J. Math. Sci., New York 187, No. 4, 444-457 (2012); translation from Neliniĭni Kolyvannya 15, No. 1, 65-76 (2012).
MSC:  34K11 34K40
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software